MAUDE Adverse Event Report: BTG Yokneam Icerod CX 90 Degree Needle/VL; Unit, Cryosurgical, Accessories

BTG Yokneam Icerod CX 90 Degree Needle/VL; Unit, Cryosurgical, Accessories
Model Number FPRPR3533
Medical Device Problem Codes Thermal Decomposition of Device (1071); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft frost occurred.An icerod cx 90 degree needle/vl was selected for use.During the first freeze, the needle frosted up the shaft, and an audible high-pitched noise was noted.The needle was exchanged and the procedure was completed.There were no patient consequences as a result of this event.

Brand Name
Icerod CX 90 Degree Needle/VL
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Yokneam
tavor building 1, industrial p
po box 224
yokneam, 20692 03
IS  2069203
Manufacturer (Section G)
Boston Scientific Corporation
tavor building number 1, yokne
yokneam, 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50569603
Report Number2124215-2026-46373
Device Sequence Number13382717
Product Code GEH
UDI-Device Identifier07290104830587
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Device Lot Number0037067180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale